Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, Matthias, et al. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 19, Springer, 2019, doi:10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics, Wiley, 2019, doi:10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability, vol. 47, no. 2, Institute of Mathematical Statistics, 2019, pp. 804–34, doi:10.1214/18-AOP1272.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications, vol. 129, no. 3, Elsevier, 2019, pp. 995–1012, doi:10.1016/j.spa.2018.04.003.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Dareiotis, Konstantinos, et al. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations, vol. 266, no. 6, Elsevier, 2019, pp. 3732–63, doi:10.1016/j.jde.2018.09.012.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed